A new estimator using two auxiliary variables

KADILAR C., Cingi H.

APPLIED MATHEMATICS AND COMPUTATION, vol.162, no.2, pp.901-908, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 162 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2003.12.130
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.901-908
  • Hacettepe University Affiliated: Yes


Utilizing the estimator in Abu-Dayyeh et al. [Appl. Math. Comput. 139 (2003) 287], we suggest an estimator using two auxiliary variables in simple random sampling. We obtain mean square error (MSE) equation of the proposed estimator and theoretically compare it with the MSE of the traditional estimator using two auxiliary variables. By this comparison, we show the condition that the proposed estimator is more efficient than the traditional one. In addition, we support this theoretical result by an application with original data. (C) 2004 Elsevier Inc. All rights reserved.